# SDR 2010FA0000156

- Difficulty date: February 2, 2010
- Submitted: February 12, 2010
- Operation: General aviation
- Aircraft: N4133R
- Make and model: Piper PA-32-300
- Aircraft serial: 3240450
- Engine: Lyc IO540K1A5
- System (JASC): 7320 · Fuel Controlling System
- Part: Diaphragm
- Condition: Leaking
- Location: Flow Divider
- Part time: 2,635 hours
- Component: Flow Divider
- Component part number: 25242401
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSTOMER REPORTED ROUGH RUNNING ENGINE.  FOUND FUEL FLOW DIVIDER ON ENGINE WAS LEAKING FUEL FROM DIAPHRAGM.  HAD UNIT O/H AND FOUND PART TO ORIGINAL JAN 1967 PART.  PART HAD NOT BEEN O/H IN 43 YEARS.
